A theorem on 2 -connected graphs

Ladislav Nebeský

Časopis pro pěstování matematiky (1975)

  • Volume: 100, Issue: 2, page 116-117
  • ISSN: 0528-2195

How to cite


Nebeský, Ladislav. "A theorem on $2$-connected graphs." Časopis pro pěstování matematiky 100.2 (1975): 116-117. <http://eudml.org/doc/19604>.

author = {Nebeský, Ladislav},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {2},
pages = {116-117},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {A theorem on $2$-connected graphs},
url = {http://eudml.org/doc/19604},
volume = {100},
year = {1975},

AU - Nebeský, Ladislav
TI - A theorem on $2$-connected graphs
JO - Časopis pro pěstování matematiky
PY - 1975
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 100
IS - 2
SP - 116
EP - 117
LA - eng
UR - http://eudml.org/doc/19604
ER -


  1. M. Behzad, G. Chartrand, Introduction to the Theory of Graphs, Allyn and Bacon, Inc., Boston 1971. (1971) Zbl0238.05101MR0432461

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.